A note on mappings preserving harmonic measure

Stamatis Pouliasis, Alexander Y.U. Solynin

Research output: Contribution to journalArticlepeer-review


In this note we study mappings f preserving harmonic measures of boundary sets. We show that every homeomorphism f : D → Ω between Greenian domains D and Ω in Rn, n ≥ 2, preserving harmonic measures, is a harmonic morphism. We also study problems on conformality of mappings preserving harmonic measures of some specific sets on the boundaries of planar domains.

Original languageEnglish
Pages (from-to)2079-2089
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - 2020


  • Conformal mapping
  • Harmonic measure
  • Harmonic morphism


Dive into the research topics of 'A note on mappings preserving harmonic measure'. Together they form a unique fingerprint.

Cite this